Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 33, Number 2

All articles in this issue are freely accessible.

Moderately thick circular plates with plane faces
H. W. Sibert.
Trans. Amer. Math. Soc. 33 (1931), 329-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501592
Note on the overconvergence of sequences of polynomials of best approximation
J. L. Walsh.
Trans. Amer. Math. Soc. 33 (1931), 370-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501593
Matrices of integers ordering derivatives
Joseph Miller Thomas.
Trans. Amer. Math. Soc. 33 (1931), 389-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501594
The effects of general regular transformations on oscillations of sequences of functions
Ralph Palmer Agnew.
Trans. Amer. Math. Soc. 33 (1931), 411-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501595
The discriminant matrix of a semi-simple algebra
C. C. MacDuffee.
Trans. Amer. Math. Soc. 33 (1931), 425-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501596
The integrability of a sequence of functions
R. L. Jeffery.
Trans. Amer. Math. Soc. 33 (1931), 433-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501597
On the interchange of limit and Lebesgue integral for a sequence of functions
T. H. Hildebrandt.
Trans. Amer. Math. Soc. 33 (1931), 441-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501598
Non-separated cuttings of connected point sets
G. T. Whyburn.
Trans. Amer. Math. Soc. 33 (1931), 444-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501599
Expansion theory associated with linear differential equations and their regular singular points
Leonard Bristow.
Trans. Amer. Math. Soc. 33 (1931), 455-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501600
Expansion problems associated with a system of integral equations
William T. Reid.
Trans. Amer. Math. Soc. 33 (1931), 475-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501601
On the derivatives of harmonic functions on the boundary
Oliver D. Kellogg.
Trans. Amer. Math. Soc. 33 (1931), 486-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501602
On the Padé approximants associated with a positive definite power series
H. S. Wall.
Trans. Amer. Math. Soc. 33 (1931), 511-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501603
A proof of the generalized second-limit theorem in the theory of probability
M. Fréchet and J. Shohat.
Trans. Amer. Math. Soc. 33 (1931), 533-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501604
A certain type of continuous curve and related point sets
P. M. Swingle.
Trans. Amer. Math. Soc. 33 (1931), 544-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501605
The geometric configuration defined by a special algebraic relation of genus four
Frances Harshbarger.
Trans. Amer. Math. Soc. 33 (1931), 557-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501606
The theory of multiplicative arithmetic functions
R. Vaidyanathaswamy.
Trans. Amer. Math. Soc. 33 (1931), 579-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501607